Journal article icon

Journal article

Learnability of quantified formulas

Abstract:

We consider the following classes of quantified formulas. Fix a set of basic relations called a basis. Take conjunctions of these basic relations applied to variables and constants in arbitrary ways. Finally, quantify existentially or universally some of the variables. We introduce some conditions on the basis that guarantee efficient learnability. Furthermore, we show that with certain restrictions on the basis the classification is complete. We introduce, as an intermediate tool, a link bet...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Journal:
THEORETICAL COMPUTER SCIENCE
Volume:
306
Issue:
1-3
Pages:
485-511
Publication date:
2003-09-05
DOI:
ISSN:
0304-3975
URN:
uuid:6d9b61ab-873a-41f6-a8f3-9f826e30fccb
Source identifiers:
328457
Local pid:
pubs:328457
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP